# SDR CALA2023020800357

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737-8
- Aircraft serial: 30581
- Aircraft time: 69,439 hours, 25,337 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Sta540/Rbl15.04
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 15.04 IS CRACKED.  SUPPORT TASK NSA EMX NR 00106 HANGER #5867078 UPDATE TO SDR INSPECTION REQUIRED
